# SDR YENA20090227020

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 3,963 hours, 2,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION BRAKE CONTROL FAULT MESSAGE DISPLAYED.  RT MLG SLOW TO EXTEND WITH SLIGHT YAW FELT - TRANSIENT LANDING LEVER DISAGREE APPEARED ONCE ALL GEAR DOWN - BRAKE CONTROL FAULT ALSO DISAPPEARED.  CREW ELECTED TO GO AROUND.  A SECOND GEAR EXTENSION WAS ATTEMPTED AND WAS SUCCESSFUL WITH NO FURTHER FAULT.  A/C LANDED UNEVENTFULLY IN JFK.  PER FIM TASK 32-41-00-810-860A BRAKE CTL FLT IS A TRANSITORY CONDITION.  T/S PER FIM 32-61-00-810-913A PERFORMED 5 LG SWINGS PER AMM 32-33-00-710-801-A WERE ABLE TO DUPLICATE MAIN GEAR FAULT.  LUBED MLG IAW 32-00-03 REF LP 481138 NR 1 FOR LUBE OF UPLOCK ROLLER FITTINGS.  PERFORMED EMERGENCY GEAR EXT SELECT VALVE ROD PER AMM 32-34-00-820-801-A, NO DEFECTS NOTED.  RAN SIX MORE SWINGS PER AMM LISTED ABOVE (21 TOTAL) NO FURTHER PROBLEMS, MESSAGES NOTED.
